# SDR 2008UALA03553

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T3110
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 66,885 hours, 10,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER WEB CRACKED, NAC STA 182 AT FWD OUTBD CORNER OF FEED THROUGH CUTOUT.  FOUND CRACKED WEB SUSPECT NORMAL AC OPERATION.  REPAIRED CRACK IAW SB 767-54-0091 FIG 10. AC OK FOR SERVICE.
